zbMATH — the first resource for mathematics

Simple flat extensions. II. (English) Zbl 0236.13004

13B25 Polynomials over commutative rings
13C10 Projective and free modules and ideals in commutative rings
Full Text: DOI EuDML
[1] Akiba, T.: Remarks on generalized rings of quotients, III. J. Math. Kyoto Univ.9, 205-212 (1969). · Zbl 0187.00402
[2] Bourbaki, N.: Algèbre commutative chap. VII. Paris: Hermann 1965.
[3] Nagata, M.: Local rings. New York: Intersciences 1962. · Zbl 0123.03402
[4] Nagata, M.: Flatness of an extension of a commutative ring. J. Math. Kyoto Univ.9, 439-448 (1969). · Zbl 0192.38404
[5] Ohm, J., Heinzer, W.: The finiteness ofI whenA[x]/I is flat (II). Preprint, Purdue University, 1971.
[6] Ohm, J., Rush, D.: The finiteness ofI whenA[x]/I is flat. Bull. Amer. Math. Soc.77, 793-796 (1971). · Zbl 0221.13002 · doi:10.1090/S0002-9904-1971-12808-2
[7] Raynaud, M.: Anneaux Locaux Henséliens. Lectures notes no. 169. Berlin-Heidelberg-New York: Springer 1970.
[8] Raynaud, M., Gruson, L.: Critères de platitude et de projectivité. Inventiones Math.13, 1-89 (1971). · Zbl 0227.14010 · doi:10.1007/BF01390094
[9] Vasconcelos, W. V.: Simple flat extensions. J. Algebra16, 105-107 (1970). · Zbl 0197.31602 · doi:10.1016/0021-8693(70)90043-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.